Fun fact: The mood stabilizer I’ve been taking for the past 7 years, which I started after my last suicide attempt, has been at the wrong dose for almost a year. I’m supposed to take 200 mg; I’ve had 100 mg since April 2013.
Theoretically, mood stabilizers decrease the number of depressive or manic episodes and make the lows less low and the highs less high. The psych ward doctor put me on it after diagnosing me with bipolar type 2. No one else has ever agreed with the diagnosis, but no one changed the medication either. I have no idea how this happened. I didn’t notice the change because I think I figured it was the generic version of the medication. I didn’t even think to make sure it was the same dose! My doctor only figured it out because the pharmacy called him to authorize a refill and he said he was refilling 200 mg of the medication. The pharmacist said, “She isn’t taking 200 mg. She has been on 100 mg since April.” My doctor thinks this is a contributing factor to my state in the past few months. Unfortunately it takes 5 months to reach its full effectiveness. Nonetheless, the 24 hour window of 70% tuition refund has passed. I decided to fight and stay in school.
- Out with the Old, in with the New Year. (writingsofamadwoman.wordpress.com)
- Climb aboard the Bipolar Express (mildredmole.wordpress.com)
- Did You Know 1 in 4 People In The UK are affected By Mental illness (femaleimagination.wordpress.com)
- My Bipolar Story, the Beginning (housewifewithdegree.wordpress.com)
- 6 Signs of Bipolar Disorder (wonderfultips.wordpress.com)
- Stability? Yes, Please! (asanderd.wordpress.com)
- The unfashionable truth (purplepersuasion.wordpress.com)